Please use this identifier to cite or link to this item: http://hdl.handle.net/11422/8735
Type: Artigo
Title: A note on statistical solutions of the three-dimensional Navier–Stokes equations: The time-dependent case
Author(s)/Inventor(s): Foias, Ciprian
Rosa, Ricardo Martins da Silva
Temam, Roger
Abstract: Indisponível.
Abstract: Time-dependent statistical solutions of the three-dimensional Navier–Stokes equations for incompressible fluids are considered. They are a mathematical formalization of the notion of ensemble averages in turbulence theory and form the backbone for a mathematical foundation of the theory of turbulence. The two main notions of statistical solutions, previously introduced, are revisited and a new formulation of one of them is given. An existence proof for this new formulation is given, along with a number of useful properties.
Keywords: Navier–Stokes equations
Turbulence
Vishik–Fursikov measure
Subject CNPq: CNPQ::CIENCIAS EXATAS E DA TERRA::FISICA::AREAS CLASSICAS DE FENOMENOLOGIA E SUAS APLICACOES::DINAMICA DOS FLUIDOS
Department : Núcleo Interdisciplinar de Dinâmica dos Fluidos
Publisher: Elsevier
In: Comptes Rendus Mathématique
Volume: 348
Issue: 3-4
Issue Date: 20-Feb-2010
DOI: 10.1016/j.crma.2009.12.017
Publisher country: Brasil
Language: eng
Right access: Acesso Aberto
ISSN: 1631-073X
Appears in Collections:Engenharias

Files in This Item:
File Description SizeFormat 
2010_ROSA_CRM_v348_p235-240-min.pdf132,85 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.